ADVERTISEMENT
ADVERTISEMENT

Topic: Medication Issues

Created By: Japaneselover | 2014-10-24 20:29 | 10 Views | 1 Comment

I started to retake Valproic acid on October 4th and 6 days in, I felt an ulcer. I was nervous a couple days before that and have been the whole time. I saw it said that stress can cause ulcers,...

Created By: TrySarahTops | 2014-10-22 13:22 | 55 Views | 1 Comment

I started Keppra with a new Neurologist closer to home. I was only on half the intended dose for a little less than two weeks and was a couple of days away from doubling my dose. I was angrier,...

Created By: juddrogers | 2014-10-20 02:20 | 42 Views | 2 Comments

I was diagnosed with epilepsy in Apr 2014 @ the age of 32 never had a seizure before and didn't even know what was happening. I have had three MRI all good ONE CT scan came back good. Only showed...

Created By: Japaneselover | 2014-10-19 17:29 | 18 Views | 0 Comments

yesteday morning, I started taking 2 pills of Valporic acid and I am tired today and was a bit tired yesterday. It was barely after one dose; I was wondering, could that go away or should I worry...

Created By: Japaneselover | 2014-10-19 00:52 | 29 Views | 1 Comment

I suggested to my doctor if I could try Valproic acid again. The first time, a doctor pull me on the full dose right awat, therefore not letting my body get use to it and got a rash.

5...

Created By: bamsx4 | 2014-10-18 19:03 | 44 Views | 1 Comment

Hi! I am new here. My 9 year old son was diagnosed with absence seizures yesterday. He was also having an abnormal spike on the EEG so the neurologist opted to place him on Depakote 250 mg twice/...

Created By: Japaneselover | 2014-10-17 21:16 | 30 Views | 1 Comment

Is it possible for Epilepsy medication to cause gum inflammation?

Created By: Japaneselover | 2014-10-16 18:22 | 40 Views | 0 Comments

I was curious. I started taking it the 4th of October and go to another pill increase on Saturday for 2 weeks and by November I will be on the 250 mg. Can this make it take longer to get into my...

Created By: Ssiren | 2014-10-16 02:31 | 43 Views | 0 Comments

Hello. I have been on Depakote for a little over 3 months now. I have noticed severe hair loss and I know for a fact that it's cause by Depakote ER. The reason I know is because I started it a...

Created By: Lauriel721 | 2014-10-15 11:12 | 39 Views | 0 Comments

Has anyone had success using Zonegran for myoclonic absence seizures?  They our switching our son fro Keppra (nighmare) to Zonegran.  This is one med he has not tried, we have failed 9 over 14...

Created By: Lauriel721 | 2014-10-15 11:09 | 28 Views | 0 Comments
Created By: ruthb | 2014-10-13 13:37 | 55 Views | 1 Comment

Hi, I've been following posts to the forum for a few years and have gotten some helpful information.  Until recently, I've not had a reason to ask a question.  However, that recently changed.  I...

Created By: Japaneselover | 2014-10-11 23:20 | 48 Views | 0 Comments

I started valpric acid at 1 pill for 2 weeks before taking the 2 pills. But suddenly see ulcers. They just started yesterday. I brush my gums by accident and my tooth brush sits on the side where...

Created By: Japaneselover | 2014-10-10 21:04 | 43 Views | 1 Comment

This only started a couple weeks, I had an EEG done when some of it was happen. Randomly I'll get automatisms and sometimes at a computer, it feels like it gets tight at the back of my head or...

Created By: bmincey | 2014-10-09 21:07 | 108 Views | 1 Comment

Hi, I have had epilepsy since I was 15 years old with grand mal seizures. It was pretty well controlled taking Tegretol until 9 years ago. I was going through a  divorce & my neurologist...

Created By: reg528 | 2014-10-07 10:15 | 54 Views | 1 Comment

My 5 year old son has been on depakote sprinkles for over a year and a half. He has been seizure free since he started on this. While this makes me so happy he has had issues with tiredness. He...

Created By: Lainysmom | 2014-10-06 12:36 | 71 Views | 2 Comments

~~My 17 year old daughter is unable to wake for school. This started in January 2014. Extreme fatigue, unresponsive when trying to wake her, sleeps from about 10pm until 10-11am or later....

Created By: wannabike | 2014-10-06 00:57 | 47 Views | 0 Comments

I've been on crutches for almost one year due to weakened bones in my knees. The doctors diagnosed it as Sudden Ostenocrosis of the Knee (SONK). Although I've seen several specialists, each doctor...

Created By: Japaneselover | 2014-10-05 02:45 | 64 Views | 1 Comment

My first doctor put me on Valproic acid at the highest dose right away and giving me a rash. I have asbence seizures and suggested to my doctor to see if taking Valproic acid again and she is...

Created By: Allic | 2014-10-02 20:57 | 72 Views | 1 Comment

Hello,

I am increasing my doasge of Lamictal XR by 200mg. I was originally taking 600 and now we will be switching to 800mg. My doctor has me slowly increasing by 50mg a week with...

Pages